Advanced search
Start date

Moufang loops and related groups

Grant number: 12/11068-2
Support type:Research Grants - Visiting Researcher Grant - International
Duration: August 21, 2012 - August 03, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Alexandre Grichkov
Grantee:Alexandre Grichkov
Visiting researcher: Liudmila Sabinina
Visiting researcher institution: Universidad Autónoma del Estado de Morelos (UAEM), Mexico
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:10/50347-9 - Algebras, representations e applications, AP.TEM


1. Discribe the structure of tangent algebra corresponding to left automorphic Moufang loop. 2. Dicsribe the structure of finite automorphic Moufang loops. 3. Study the class of di-associative and Moufang loops with normal loop-algebra correspondente. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GRISHKOV, A.; MERLINI GIULIANI, M. L.; RASSKAZOVA, M.; SABININA, L. Half-isomorphisms of Finite Automorphic Moufang Loops. COMMUNICATIONS IN ALGEBRA, v. 44, n. 10, p. 4252-4261, 2016. Web of Science Citations: 1.
GRISHKOV, ALEXANDER; RASSKAZOVA, MARINA; SABININA, LIUDMILA. On the structure of automorphic Moufang loops. PUBLICATIONES MATHEMATICAE-DEBRECEN, v. 88, n. 3-4, p. 261-267, 2016. Web of Science Citations: 0.
GRISHKOV, A.; PLAUMANN, P.; RASSKAZOVA, M.; SABININA, L. Half-automorphisms of free automorphic moufang loops. MATHEMATICAL NOTES, v. 98, n. 1-2, p. 325-327, JUL 2015. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: